Jump to content

7 days since last dose - Sleeping all the time! Constantly exhausted! Why?


[Lo...]

Recommended Posts

After a very long 5+ year (total) taper, I took my last dose a week ago today.  I'm still highly symptomatic, (which I expected to be) but the one thing that really has me curious is this total exhaustion!  I'm sleeping 6-7 hours per night which was unheard of for most of my taper but am also sleeping 1.5-3 hours in the afternoon!  I'm just constantly exhausted!  I'm averaging 9+ hours of sleep per day.  Has anyone else experienced this? 

 

We hear so much about how awful insomnia is throughout this process and afterwards, but I don't see many people posting about the opposite.

 

Just trying to understand why the heck I'm so darn exhausted and sleeping so much.

 

Best,

Lori

Link to comment
Share on other sites

Yes, Lori.  In early recovery absolute sheer and utter fatigue.  Night and day.  Improved heaps, but still nap during day more than I did pre benzos. 
Link to comment
Share on other sites

You're busy healing. It's a good thing, but healing requires energy. Rest as much as you can and give your body chance. Things will even out as you heal more
Link to comment
Share on other sites

Thank you both!

 

My rational mind immediately went to "healing" but it seems like throughout this entire process we have moments when we get our hopes up only to come crashing down for one reason or another.  Hence, I was hesitant to accept my own hope that sleeping is a positive sign.  It's terrible that our minds are so afraid to be hopeful after this journey but we all understand why it happens.  So for now I'll take comfort in the much needed sleep and pray for the best!

 

Again, many thanks!    :thumbsup:

 

Best,

L

Link to comment
Share on other sites

I had times of hypersomnia where I slept 12+ hours a day and they were usually after large cuts I'm my taper or at times of high sretss
Link to comment
Share on other sites

×
×
  • Create New...